# SDR RAIA00206174

- Difficulty date: June 10, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 13,020 hours, 14,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: PV304426
- Part serial: 9033881
- Condition: Overheated
- Part time: 20,258 hours, 23,815 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5493-STL- RIGHT HYDRAULIC HIGH TEMP CAPTION ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE RIGHT HYDRAULIC PUMP.
